# SDR DALA2023031601919

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 71,931 hours, 26,956 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715- MISC/DE - DUE TO LEADING EDGE SLAT DISAGREE. CORRECTIVE ACTION: COMPLETED TROUBLE SHOOTING PER THE FIM WITH NTF. ACFT RTS.
